# SDR SWAA2022030245243

- Difficulty date: February 2, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 21,783 hours, 9,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD 140 DF CORRODED AT UPPER EDGE AND BOTTOM. / REMOVED CORROSION FROM AFT CARGO PANEL 140DF. FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-33-1A-1 FIG 102. CORROSION IS OVER 20'. REPLACED WITH NEW PANEL 453A2610-20 A#WN9922
